Humph? Well, it's now been something like four days in a row with very little pain. I think perhaps that Rapaflo was an answer to prayer. Although, I've also had some cardiac side effects like shortness of breath and my heart has been faster than normal. Today, I've also had some chest palpitations. I'm just not sure if I can take this medicine because of the cardiomyopathy I have. It's an alpha blocker and I'm already taking Coreg, which is an alpha-beta blocker. So, I'm waiting for my cardiologist to call me and let me know. In the meantime, I'll keep taking it.
I should note that yesterday, I did notice some pulling sensations in my scrotum and had a couple moments that were uncomfortable. But again, it wasn't pain. Unless I hear from my cardiologist to the contrary, I'll keep taking Rapaflo until my samples run out. Then if the nerve pain returns, I'll know it was because of the Rapaflo.
I still wonder if my increased activity should be tempered somewhat. If I'm doing something I shouldn't be, but I don't know it because I don't have the sensation of pain to tell me...then could I be hurting myself further?
These are the crazy thoughts you have when you have to manage around the side effects of the vasectomy. So please don't have a vasectomy in the first place. It's just not worth all the stuff that goes with it, if it goes bad.